# SDR CA110427003

- Difficulty date: April 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD DURING REVENUE FLIGHT AFTER POWER REDUCTION ON CLIMB, CREW REPORTED ENGINE NOISE FOLLOWED BY A BANG AND N1 ROLLBACK TO 70 PERCENT.  THE PILOT SHUTDOWN THE ENGINE AND DECLARED AN EMERGENCY.  A SUCCESSFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED. TROUBLESHOOTING IS ONGOING.
